# SDR UPS803121

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplatch Mech
- Condition: Lack Of Lube
- Location: Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED, AT 250 KNOTS ON CLIMBOUT, DOORS NOT LATCHED LIGHT ILLUMINATED.  COMPLIED WITH AOM CHECKLIST.  NO ALTERNATE DOOR WARNING ISOLATE LIGHTS WERE ILLUMINATED.  AFTER RECYCLING GEAR, DOOR NOT LATCHED LIGHTS REMAINED ON.  HOWEVER LIGHT EXTINGUISHED WHEN ANOTHER UPLATCH CHECK WAS PERFORMED.  LIGHT REMAINED OUT UP TO EN ROUTE SPEEDS.  CLEANED AND LUBRICATED MAIN GEAR UPLATCH MECHANISMS.  OPS CK, SYSTEM PER 32-31-04.  NO DEFECTS NOTED AT THIS TIME, OK FOR SERVICE.
